# SDR SWAA2023112822720

- Difficulty date: November 19, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP ALL EMERGENCY LIGHTS RELATED TO BATTERY PACK M1675<[01] REMOVED AND REPLACED BATTERY PACK AT M1675 PER AMM 33-51-06-960-802; OPS CHECK GOOD.;[02] UPDATED FOR MEASUREMENTS.;[03] VERIFIED CORRECTION ACTION ITEM 1;2; MEASUREMENT TABLE; CARD COMPLETE.
